# SDR DHLA2008745667

- Difficulty date: September 3, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CABIN STA 1130 LBL 8 WL 201 FLOORBEAM LOWER CHORD CRACKED.  REPAIRED FUSELAGE FLOORBEAM UPPER CHORD SECTION AT BS 1130 FROM LBL 5 TO LBL 54 AND LOWER CHORD SECTION FROM LBL 67 TO RBL 67 DUE TO CORROSION AND CRACK IAW COOPESA EO COO-2-53-269-08.
